# SDR EIA2005025

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 260-280 STRINGER 41 LT CRACKED AT AFT END.  REMOVED AND REPLACED STRINGER STA 260-280 NR 41 LT PER B747 SRM 51-30-02 PG 2-9.  FABRICATED NEW STRINGER NR 41 LT STA 260-280 PER B747 SRM 51-20-01 PAGE 11-20.
